My body hates me...

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

seechell
Regular Member


Date Joined Sep 2006
Total Posts : 362
   Posted 1/9/2007 11:34 AM (GMT -6)   
I'm weaning off my Cymbalta and Geodon and not doing well. I keep having those stupid electric shocky things and I'm nauseated, have a migraine and was freezing but now I'm sweating.
 
I sit here and grumble and curse at myself for all this crap I have to deal with. I don't think I could handle one more thing. I'm tapped out.
Take Care,
               Chelle
    "God grant me the serenity to accept the things I can not change, the courage to change the things I can and the wisdom to know the difference."
  DX: ankylosing spondylitis, periferal neuropathy, chronic migraines/headaches, depression/panic attacks, bi-polar, hypothyroidism, hypoglycemia, sleep apnea
  RX: synthroid, estradiol, cymbalta, prozac, geodon, lamictal, inderal la, klonopin, seroquel, imiprimine, aspirin, (relpax, maxalt, phenergan, esgic plus, xanax, PRN for migraine)
  Surgeries: hysterectomy 1997, tonsillectomy 2001, deviated septum 2005, cataracts (both eyes) 2006
 
 


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 1/9/2007 3:11 PM (GMT -6)   
Chelle with all you are going thru it is no wonder your body is reacting the way it is
I am so sorry that you are dealing with all of this
I wish I could do something to help
Anything .............
I am here as are others for you
Luvs
LYN
    Contribute today to support Healing Well Forums...Donate @
 
 
 Never compromise your self nor your dignity...with that ...My God
 Family and Great Friends ........I have it All
 
 Dream, Reach and Believe ......You can Do It........We are Here For You 
                God Bless .........Lyn
Make The Best of The New year .......You Can and Will Reach your Goals
                              Loads of Love n Support
                                        Lyn   
 
 Co Mod for Crohns
Moderator Anxiety/Panic
Moderator for Alzheimers  
 
                                  
                          
                                  


jordaNZone
Veteran Member


Date Joined Sep 2006
Total Posts : 752
   Posted 1/10/2007 1:40 AM (GMT -6)   
Hi Chelle
When I think back to a few weeks ago when you wrote in..you sure have come a long way and should be proud of yourself!
You are cleansing your body of drugs you no longer need because you have made progress towards better health! Who could ask for more?
Keep up the good work...we think the world of you Chelle..keep us posted as to your progress.
Maree
 
 
 

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 1/10/2007 2:56 AM (GMT -6)   
Couldnt have said it better my self
Kudos
Luvs
Lyn
    Contribute today to support Healing Well Forums...Donate @
 
 
 Never compromise your self nor your dignity...with that ...My God
 Family and Great Friends ........I have it All
 
 Dream, Reach and Believe ......You can Do It........We are Here For You 
                God Bless .........Lyn
Make The Best of The New year .......You Can and Will Reach your Goals
                              Loads of Love n Support
                                        Lyn   
 
 Co Mod for Crohns
Moderator Anxiety/Panic
Moderator for Alzheimers  
 
                                  
                          
                                  


Aussieangel
Veteran Member


Date Joined Sep 2006
Total Posts : 510
   Posted 1/10/2007 3:51 AM (GMT -6)   
Hi Chelle, I'm doing another wean right now also. I'm still in the early days of it but fully intend to dope myself up silly if it gets rough, that or head to hospital. One cold turkey in the last couple of months was enough.

Take care of yourself, and know we're thinking of you.

seechell
Regular Member


Date Joined Sep 2006
Total Posts : 362
   Posted 1/10/2007 9:55 PM (GMT -6)   

Thanks guys-

I'm feeling a bit better today. Still shocky but not sweating and freezing. Yeah! You're right JordaNZone, I feel much better than I did several weeks ago. Each day gets better, I know. It just gets so frustrating sometimes. I should look at the positive instead of the negative. Thanks Lyn, for all your encouragement. And Aussiangel, good luck with your weaning. Hope everything goes alright.


Take Care,
               Chelle
    "God grant me the serenity to accept the things I can not change, the courage to change the things I can and the wisdom to know the difference."
  DX: ankylosing spondylitis, periferal neuropathy, chronic migraines/headaches, depression/panic attacks, bi-polar, hypothyroidism, hypoglycemia, sleep apnea
  RX: synthroid, estradiol, cymbalta, prozac, geodon, lamictal, inderal la, klonopin, seroquel, imiprimine, aspirin, (relpax, maxalt, phenergan, esgic plus, xanax, PRN for migraine)
  Surgeries: hysterectomy 1997, tonsillectomy 2001, deviated septum 2005, cataracts (both eyes) 2006
 
 


jordaNZone
Veteran Member


Date Joined Sep 2006
Total Posts : 752
   Posted 1/11/2007 2:01 AM (GMT -6)   

Glad to hear you are hanging in there Chelle..wonderful news!

Do you have any interests that you can distract yourself with eg. jigsaws, craft etc..sometimes helps to shift the focus of thought when we are feeling 'ick'!

Years ago I had to change meds for depression and had to go thru withdrawls just like you Chelle..think I spent most of my time shaking...I know I felt dreadful anyhow..but it was worth the fight Chelle..am proud of your efforts!

Maree


normalsnofun
Veteran Member


Date Joined Oct 2005
Total Posts : 2500
   Posted 1/11/2007 6:53 AM (GMT -6)   
Chelle,

Hang in there and good luck please let us know if there is any way I/we can help you out...
--Michelle
Moderator Anxiety/Panic Forum

Help Support the forums: www.healingwell.com/donate

"The best way out is always through. ~Robert Frost~

Our greatest glory is not in never falling but in rising every time we fall.
~Confucius~


Aussieangel
Veteran Member


Date Joined Sep 2006
Total Posts : 510
   Posted 1/11/2007 5:48 PM (GMT -6)   
Thanks Chelle,

I'm glad to hear your's are starting to ease. Mine so far have mostly been aching muscles though I noticed last night and today the anxiety/ depression is starting to hit. I see a new pdoc today for a second opinion of everything.

nervymeg
Veteran Member


Date Joined Jul 2006
Total Posts : 2721
   Posted 1/11/2007 8:25 PM (GMT -6)   

Hi Chelle and Aussie, it's really rough to wean yourself off med's.  All power to you for being brave and strong enough to do it!! It's alright to feel yuck when this is happening to your body but it will pass. (easy for me to say I know!!).  I'm thinking of you both and sending you virtual

((((((((hugs)))))))) :-)


Dance like no-one's watching,
 
Love Thy Neighbour, just don't get caught!
 
NervyMeg

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, September 28, 2016 12:06 PM (GMT -6)
There are a total of 2,695,428 posts in 297,560 threads.
View Active Threads


Who's Online
This forum has 152237 registered members. Please welcome our newest member, Bookjunkie19.
344 Guest(s), 17 Registered Member(s) are currently online.  Details
Krimpet 🍔, kenna, George_, Michelejc, 81GyGuy, Tone28, Scaredy Cat, Girlie, pmm73, Old Mike, quincy, franko63, Blu's Mama, artermix, Going for brachy, Tim Tam, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer